# SDR CA001212016

- Difficulty date: November 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,279 hours
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 21590500883
- Condition: Loose
- Location: Cockpit
- Part time: 2,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHERRY RIVETS HOLDING PROTECTIVE TUBE AND LOWER MEMBER OF CONTROL COLUMN HAVE BEEN FOUND LOOSE. REF. PSP 298 CHAP. 27-10-0 FIG 1A.
